# SDR FDEA202211252996

- Difficulty date: November 25, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC1984501
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP INBD AFT HINGE FITTING LOWER INBD LUG HAD A MIGRATED BUSHING. REPAIRED THE FLAP HINGE FITTING IAW EA 1-5750-T0372089 AND CMM 57-  52-04.
